Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 3:12 AM EDT for Scioto County, Ohio. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 3:12 AM EDT (07:12 UTC)
- Expired
- Apr 20, 2011, 3:32 AM EDT
- In force
- 20 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
663
WUUS51 KILN 200712
SVRILN
OHC145-200745-
/O.NEW.KILN.SV.W.0077.110420T0712Z-110420T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
312 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 345 AM EDT.
* AT 310 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
PORTSMOUTH...MOVING EAST AT 75 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCIOTODALE...
FRANKLIN FURNACE...
WHEELERSBURG...
SOUTH WEBSTER...
IN ADDITION...SCIOTOVILLE...HAVERHILL...PORTSMOUTH REGIONAL
AIRPORT...POWELLSVILLE AND LYRA ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3859 8285 3868 8288 3875 8288 3872 8297
3872 8303 3870 8305 3883 8306 3885 8265
3876 8265 3873 8269 3869 8269 3867 8276
3861 8274 3859 8276 3857 8280
TIME...MOT...LOC 0712Z 267DEG 64KT 3874 8293
$$1 follow-up statement
119
WWUS51 KILN 200732
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT WED APR 20 2011
OHC145-200742-
/O.CAN.KILN.SV.W.0077.000000T0000Z-110420T0745Z/
SCIOTO OH-
332 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCIOTO COUNTY HAS
BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM.
LAT...LON 3859 8285 3868 8288 3875 8288 3872 8297
3872 8303 3870 8305 3883 8306 3885 8265
3876 8265 3873 8269 3869 8269 3867 8276
3861 8274 3859 8276 3857 8280
TIME...MOT...LOC 0732Z 267DEG 64KT 3875 8247
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:56 AM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 20, 1:56 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CONVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SQUALL LINE IS PUSHING THRU THE WRN TAFS ATTM AND SHOULD BE
THROUGH THE ERN TAFS BY 08Z. BEHIND THIS LINE IS A BROAD AREA OF
SHRA/TSRA WHICH WILL AFFECT THE TAFS FOR A COUPLE OF HOURS. CDFNT
WILL PUSH ACROSS THE TAFS 10Z-15Z. WINDS WILL SHIFT TO THE W AND
WILL INCREASE BE GUSTY IN THE CAA. MVFR SC WILL AFFECT THE TAFS
POST FRONTAL.
HIGH PRESSURE WILL BUILD IN AFT 00Z BREAKING UP THE SC.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITESHazardous weather outlook, Apr 19, 5:45 PM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 20, 2:37 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
04/20/2011 E0.75 INCH FAYETTE OH PUBLIC
ALSO SMALL BRANCHES BREAKING
0233 AM TSTM WND GST 3 NW GAHANNA 40.06N 82.90W
04/20/2011 M65 MPH FRANKLIN OH AMATEUR RADIO
65 MPH WIND GUST MEASURED BY AMATEUR RADIO AT I-270 AND
MORSE RD.
&&
SNYDERLocal storm report, Apr 20, 2:40 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
04/20/2011 M63 MPH FRANKLIN OH AWOS
55 KT WIND GUST AT KLCK AWOS
&&
SNYDERLocal storm report, Apr 20, 2:47 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG VERSAILLES 39.06N 85.26W
04/20/2011 RIPLEY IN LAW ENFORCEMENT
THREE HOMES WITH EXTENSIVE ROOF DAMAGE. TREES AND
POWERLINES DOWN.
&&
ANOVAKLocal storm report, Apr 20, 2:54 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST N KIRKERSVILLE 39.95N 82.60W
04/20/2011 E70 MPH LICKING OH AMATEUR RADIO
AMATEUR RADIO ESTIMATED 70 MPH GUST NORTH OF KIRKERSVILLE
0250 AM TSTM WND GST GRANVILLE 40.07N 82.50W
04/20/2011 M60 MPH LICKING OH AMATEUR RADIO
AMATEUR RADIO MEASURED 60 MPH GUST
&&
SNYDERLocal storm report, Apr 20, 2:55 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM TSTM WND GST HEATH 40.03N 82.44W
04/20/2011 M102 MPH LICKING OH ASOS
&&Local storm report, Apr 20, 2:58 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND DMG WAPAKONETA 40.57N 84.19W
04/20/2011 AUGLAIZE OH AMATEUR RADIO
SEVERAL VEHICLES BLOWN OFF OF I-75
1238 AM TSTM WND DMG 5 N ST. MARYS 40.61N 84.40W
04/20/2011 AUGLAIZE OH EMERGENCY MNGR
POWER LINES DOWN ON MAIER BARBER ROAD AND SEIBERT ROADS
0138 AM TSTM WND GST WILLIAMSTOWN 38.64N 84.56W
04/20/2011 E60.00 MPH GRANT KY TRAINED SPOTTER
0143 AM HAIL KETTERING 39.70N 84.15W
04/20/2011 E0.25 INCH MONTGOMERY OH TRAINED SPOTTER
0143 AM TSTM WND DMG DELHI TOWNSHIP 39.10N 84.61W
04/20/2011 HAMILTON OH TRAINED SPOTTER
LARGE SIGN BLOWN INTO HIGHWAY.
0146 AM HAIL MONROE 39.45N 84.35W
04/20/2011 M0.75 INCH BUTLER OH TRAINED SPOTTER
0210 AM FUNNEL CLOUD MOUNT ORAB 39.03N 83.92W
04/20/2011 BROWN OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Hamilton | 23 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 6 hr |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Clermont, Hamilton | 34 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 38 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 49 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Brown, Clermont | 28 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.